Thanks for writing to the forum!
You are having dysguesia i.e bitter or bad taste in mouth. Bitter/bad taste in mouth is a common side effect of many medications. It could be due to infection of gums or cavities in teeth. It could also be an abnormal perception of bitter taste called dysgeusia. GERD and heart burn too cause metallic taste in mouth. Post nasal drip as in sinusitis too is a common cause. Certain dentures and artificial tooth or filling of dental cavities too give a metallic taste.
OK here are a few tips for you. Try them. They should help. Having citrus juices, lemonade and foods marinated in vinegar. They help in washing away the metallic taste by producing more saliva. Brush your teeth and your tongue with a tongue cleaner at least twice in a day and surely at bedtime. It will help in lessening the metallic taste. Vit C tablets, over the counter oral mouthwashes will help fight the taste.
Soapy taste can possibly be due to the over consumption of fluoride which is commonly present in the Certain mouthwashes and toothpastes , Certain vitamins (Tri-Vi-Flor, Poly-Vi-Flor, Vi-Daylin F) , Fluoridated water & Sodium fluoride liquid and tablets. If you are using the fluoridated paste/mouthwash, then you need to avoid it for a few days and I hope you’ll feel better.
I’ll be surprised if these tips do not help. If they don’t, you’ll have to see a doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.